MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 3.5MM LCP® MEDIAL DISTAL TIBIA PLATE W/O TAB 10 HOLES-LEFT; PLATE, FIXATION, BONE

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 3.5MM LCP® MEDIAL DISTAL TIBIA PLATE W/O TAB 10 HOLES-LEFT; PLATE, FIXATION, BONE
Model Number 238.707
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier, age or date of birth, and weight not available for reporting.Date of event: date of device breakage is not known.Implanted date: date of implant reported as approximately two (2) months prior to explant.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a revision surgery was performed on (b)(6) 2017.The patient was implanted with a 3.5mm locking compression plate (lcp) medial distal tibia plate approximately two months prior to removal and, per the surgeon, was non-compliant and the plate broke.The patient was revised to a similar plate.Surgery completed successfully with no delay.Concomitant devices reported: screws (part number unknown, lot number unknown, quantity unknown).This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Dhr review was completed.Part number: 238.707 lot number: 6836135 part mfg date: 16-dec-2011 part exp.Date: n/a (for sterile product) manufacturing location: (b)(4).Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 3.5mm lcp medial distal tibia plates was processed through the normal manufacturing and inspection operations with no non-conformance noted.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.The review of the raw material device history record revealed this lot met all specifications with no non-conformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP® MEDIAL DISTAL TIBIA PLATE W/O TAB 10 HOLES-LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7161610
Report Number2939274-2018-50062
Device Sequence Number1497869
Product Code HRS
UDI-Device Identifier10886982162175
UDI-Public(01)10886982162175(10)6836135
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K013248
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number238.707
Device Catalogue Number238.707
Device Lot Number6836135
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/07/2017
Supplement Date Received by Manufacturer02/01/2018
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;